An isomorphism of the Cousin complexes
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 491-497
Dae Sig Kim
Dongshin University
Abstract : Let $\Cal C(\Cal F, M)$ and $\Cal C(S^{-1}\Cal F,S^{-1}M)$ be Cousin complexes for a module M and a module $S^{-1}M$ over a commutative Noetherian ring with respect to a filtration $\Cal F$ and a filtration $S^{-1}\Cal F$ respectively. In this paper, it is shown that there is an isomorphism between the Cousin complexes $S^{-1}\Cal C(\Cal F, M)$ and $\Cal C(S^{-1}\Cal F, S^{-1}M).$
Keywords : Cousin complex, system of ideals, generalized Hughes complex
MSC numbers : 13E05, 13D25, 13H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd